# SDR 9JLA2021090817375

- Difficulty date: September 6, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N563CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605563
- Aircraft time: 5,725 hours, 4,059 cycles
- System (JASC): 7414 · Magneto/Distributor
- Part: Relay
- Condition: Faulted
- Location: Igniters
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE LEFT IGNITOR WOULD NOT TURN OFF INDICATING THAT THE CADENCE OF IGNITOR FIRING IS NOT NORMAL. THE MAINTENANCE VENDOR TROUBLESHOT AND REPLACED THE LEFT ENGINE IGNITION RELAYS KZ051, KZ053 AND KZ055. ENGINE GROUND RUNS WERE SATISFACTORY, NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
